About this item:

596 Views | 488 Downloads


Research Funding:

Supported in part by NSF grant DMS-0204985

A Local Quantum Version of the Kolmogorov Theorem


Journal Title:

Communications in Mathematical Physics


Volume 257, Number 2


, Pages 499-514

Type of Work:

Article | Final Publisher PDF


Consider in L 2(ℝ l ) the operator family H(ε):=P 0(ℏ,ω)+ε Q 0. P 0 is the quantum harmonic oscillator with diophantine frequency vector ω, Q 0 a bounded pseudodifferential operator with symbol holomorphic and decreasing to zero at infinity, and ε ∈ ℝ. Then there exists ε*>0 with the property that if |ε|<ε* there is a diophantine frequency ω(ε) such that all eigenvalues E n (ℏ,ε) of H(ε) near 0 are given by the quantization formula where α is an l-multi-index.

Copyright information:

© Springer-Verlag 2005

Export to EndNote